MAUDE Adverse Event Report: CAREFUSION SMALLBORE QUADFUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMALLBORE QUADFUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10015817
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information requested but not provided.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that while putting together tubing for uvc fluids in a sterile field, the nurse noted that the quad fuse had a broken port.The nad would not attach correctly.So before fluid was spiked, a new quad fuse was opened for the nurse and dropped into sterile field.Iv tubing was then able to be attached correctly and fluids were then hung on patient.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported from the pediatric newborn unit that while putting together tubing in a sterile field for uvc fluids to be infused on an infant , the nurse noted that the quad fuse had a micro crack with an uneven surface on the top of one of the ports.The nad would not attach correctly.So before fluid was spiked, a new quad fuse was opened for the nurse and dropped into sterile field.Iv tubing was then able to be attached correctly and fluids were then hung on patient.

Brand Name
SMALLBORE QUADFUSE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9365119
Report Number9616066-2019-03442
Device Sequence Number14196541
Product Code FPA
UDI-Device Identifier10885403234057
UDI-Public10885403234057
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2021
Device Model Number10015817
Device Catalogue Number10015817
Device Lot Number18125694
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1